Vol. 31, No. 1, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Rings in which every right ideal is quasi-injective

Surender Kumar Jain, Saad H. Mohamed and Surjeet Singh

Vol. 31 (1969), No. 1, 73–79
Abstract

It is well known that if every right ideal of a ring R is injective, then R is semi simple Artinian. The object of this paper is to initiate the study of a class of rings in which each right ideal is quasi-injective. Such rings will be called q-rings. It is shown by an example that a q-ring need not be even semi prime. A number of important properties of q-rings are obtained.

Mathematical Subject Classification
Primary: 16.50
Milestones
Received: 5 March 1969
Published: 1 October 1969
Authors
Surender Kumar Jain
Saad H. Mohamed
Surjeet Singh